On the sign of the Green's function of a linear difference boundary-value problem of second order
Doklady Akademii Nauk, Tome 142 (1962) no. 5, pp. 1038-1039
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_142_5_a16,
author = {A. L. Teptin},
title = {On the sign of the {Green's} function of a linear difference boundary-value problem of second order},
journal = {Doklady Akademii Nauk},
pages = {1038--1039},
year = {1962},
volume = {142},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_142_5_a16/}
}
A. L. Teptin. On the sign of the Green's function of a linear difference boundary-value problem of second order. Doklady Akademii Nauk, Tome 142 (1962) no. 5, pp. 1038-1039. http://geodesic.mathdoc.fr/item/DAN_1962_142_5_a16/